Alert archive / Oklahoma / Wind Advisories in 2006

Wind Advisory 1, NWS Norman, OK

January 1, 200637 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Jan 1, 2006, 5:15 AM CST for 37 counties in Oklahoma. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2006, 5:15 AM CST (11:15 UTC)
Expired
Jan 1, 2006, 6:00 PM CST
In force
13 hr
Issued by
NWS Norman, OK
All 37 counties

Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Harper County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Washita County, OK, Woodward County, OK

The radar

The Norman radar (KTLX), 41 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2716 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 011115
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
515 AM CST SUN JAN 1 2006

...STRONG WINDS EXPECTED TODAY...

.A SURFACE LOW PRESSURE SYSTEM IS EXPECTED TO ORGANIZE OVER THE
CENTRAL PLAINS ON SUNDAY...RESULTING IN STRONG SOUTHWEST TO WEST
WINDS ACROSS OKLAHOMA AND NORTHERN TEXAS. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR FROM NORTHWEST TEXAS INTO SOUTHWEST OKLAHOMA...
WHERE PEAK GUSTS AROUND 50 MPH WILL BE POSSIBLE.

OKZ021>031-039>042-045-046-050-011915-
/O.EXA.KOUN.WI.Y.0001.060101T1700Z-060102T0000Z/
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-STEPHENS-GARVIN-MURRAY-PONTOTOC-
JEFFERSON-CARTER-LOVE-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...BURNS FLAT...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
DUNCAN...PAULS VALLEY...SULPHUR...ADA...WAURIKA...ARDMORE...
MARIETTA
515 AM CST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS WILL INCREASE ON THIS MORNING...AND ARE
EXPECTED TO REACH SUSTAINED SPEEDS OF 25 TO 35 MPH BY MIDDAY
ACROSS MUCH OF CENTRAL OKLAHOMA. GUSTS IN THE 40 TO 45 MPH RANGE
WILL BE LIKELY. THE WINDS WILL DECREASE TO AROUND 15 TO 25 MPH
THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
OVER 45 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

OKZ033>038-044-TXZ083>090-011915-
/O.CON.KOUN.WI.Y.0001.060101T1700Z-060102T0000Z/
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
515 AM CST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS WILL INCREASE THIS MORNING...AND ARE
EXPECTED TO REACH SUSTAINED SPEEDS OF 25 TO 35 MPH BY MIDDAY
ACROSS MUCH OF NORTHWEST TEXAS AND SOUTHWEST OKLAHOMA. GUSTS IN
THE 40 TO 50 MPH RANGE WILL BE LIKELY. THE WINDS WILL DECREASE TO
AROUND 15 TO 25 MPH SHORTLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
OVER 45 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CJS
2 follow-up statements
000 
WWUS74 KOUN 011751
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CST SUN JAN 1 2006

...STRONG WINDS EXPECTED TODAY...

.A SURFACE LOW PRESSURE SYSTEM IS EXPECTED TO ORGANIZE OVER THE
CENTRAL PLAINS ON TODAY...RESULTING IN STRONG SOUTHWEST TO WEST
WINDS ACROSS OKLAHOMA AND NORTHERN TEXAS. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR FROM NORTHWEST TEXAS INTO SOUTHWEST AND WEST
CENTRAL OKLAHOMA... WHERE PEAK GUSTS AROUND 50 MPH WILL BE
POSSIBLE.

OKZ004-009>020-020000-
/O.EXA.KOUN.WI.Y.0001.000000T0000Z-060102T0000Z/
HARPER-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-
CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER
1151 AM CST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...
WITH SUSTAINED SPEEDS OF 25 TO 35 MPH ACROSS PARTS OF NORTHERN
OKLAHOMA. GUSTS IN THE 40 TO 45 MPH RANGE WILL BE LIKELY. THE
WINDS WILL DECREASE TO AROUND 15 TO 25 MPH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
OVER 45 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

OKZ021>031-033>042-044>046-050-TXZ083>090-020000-
/O.CON.KOUN.WI.Y.0001.000000T0000Z-060102T0000Z/
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-
CLAY-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...BURNS FLAT...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...ARDMORE...
MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1151 AM CST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THIS
AFTERNOON... WITH SUSTAINED SPEEDS OF 25 TO 35 MPH ACROSS MUCH OF
NORTHWEST TEXAS AND MUCH OF OKLAHOMA. GUSTS IN THE 40 TO 50 MPH
RANGE WILL BE LIKELY. THE WINDS WILL DECREASE TO AROUND 15 TO 25
MPH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
OVER 45 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MAXWELL
000 
WWUS74 KOUN 012058
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CST SUN JAN 1 2006


OKZ032-043-047-048-051-052-020000-
/O.EXA.KOUN.WI.Y.0001.000000T0000Z-060102T0000Z/
HUGHES-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...COALGATE...TISHOMINGO...
ATOKA...MADILL...DURANT
258 PM CST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR
SOUTHEAST OKLAHOMA.

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH...WITH A FEW GUSTS OVER
40 MPH... THROUGH SUNSET. WINDS WILL DECREASE TO AROUND 15 TO 25
MPH AFTER DARK.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
OVER 45 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

OKZ004-009>031-033>042-044>046-050-TXZ083>090-020000-
/O.CON.KOUN.WI.Y.0001.000000T0000Z-060102T0000Z/
HARPER-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-
CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-LOVE-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...BURNS FLAT...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...
ADA...WALTERS...WAURIKA...ARDMORE...MARIETTA...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
258 PM CST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM FOR ALL OF OKLAHOMA
AND WESTERN NORTH TEXAS.

WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 40 MPH THROUGH
SUNSET...WITH GUSTS TO BETWEEN 45 AND 55 MPH. WINDS WILL DECREASE
TO AROUND 15 TO 25 MPH AFTER SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH...OR GUSTS
OVER 45 MPH... ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jan 1, 4:28 AM CST, 47 minutes earlier.

Area forecast discussion, Jan 1, 4:28 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
428 AM CST SUN JAN 1 2006

.UPDATE...
UPDATED TO INCLUDE ANOTHER TIER OF COUNTIES IN NORTH CENTRAL
OKLAHOMA TO THE WIND ADVISORY FOR TODAY.

&&

.PREV DISCUSSION... (ISSUED 359 AM CST SUN JAN 1 2006)

DISCUSSION...
A STRONG SHORT WAVE OVER NEW MEXICO EARLY THIS MORNING WILL
MOVE THROUGH THE SOUTHERN PLAINS TODAY AND HELP TO SET UP AN
EXTREMELY CRITICAL FIRE DANGER SITUATION BY THIS AFTERNOON. STRONG
SOUTHWEST TO WEST WINDS WILL BE INCREASING TODAY WITH GUSTS OF 50
MPH POSSIBLE OVER PORTIONS OF SOUTHWEST OKLAHOMA INTO WESTERN
NORTH TEXAS. ALTHOUGH LOW LEVEL MOISTURE IS POISED TO THE
SOUTHEAST OF THE AREA THIS MORNING... THE VEERING OF THE LOW LEVEL
WINDS WILL SHUNT IT WELL TO OUR EAST BY AFTERNOON LEAVING US HIGH
AND DRY ONCE AGAIN. MEANWHILE... SUBSIDING AIR MOVING EAST OUT OF
THE HIGH PLAINS WILL BE RESULT IN NEAR RECORD HIGH TEMPERATURES
AND VERY LOW HUMIDITIES ACROSS THE REGION. WHEN WE ADD IN THE
DRIED OUT VEGETATION THE STAGE BECOMES SET FOR A POTENTIALLY
DANGEROUS AND ACTIVE FIRE DAY. WE WILL EXPAND THE RED FLAG WARNING
INTO THE NORTHERN ZONES FOR TODAY... AS WINDS AND TEMPERATURES ARE
EXPECTED TO BE A LITTLE HIGHER THAN EARLIER EXPECTED. HOWEVER...
THE THREAT STILL INCREASES SUBSTANTIALLY AS YOU MOVE SOUTH THROUGH
CENTRAL AND INTO SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. WE
HAVE ALSO EXPANDED THE WIND ADVISORY NORTH AND EAST INTO CENTRAL
AND SOUTH CENTRAL OKLAHOMA. ALTHOUGH THE WINDS WILL DECREASE
SOMEWHAT THIS EVENING... THEY WILL CONTINUE TO GUST OVER 20 MPH...
WHICH ALONG WITH THE LOW DEWPOINTS... COULD CONTINUE TO SUPPORT
THE SPREAD OF ANY EXISTING FIRES.

COOLER... BUT STILL ABOVE NORMAL... TEMPERATURES ON MONDAY WILL
HELP TO LOWER THE FIRE DANGER OUT OF THE SUPER CRITICAL LEVELS OF
TODAY... BUT GUSTY NW WINDS AND CONTINUED DRY AIR WILL STILL
MAINTAIN FIRE DANGER LEVELS IN THE VERY HIGH TO EXTREME RANGE. WE LOOK
FOR THE FIRE THREAT TO INCREASE AGAIN ON TUESDAY WITH THE APPROACH
OF ANOTHER DRY... AT LEAST FOR US... SHORT WAVE. LATEST MODEL RUNS
INDICATE LESS VEERING OF THE LOW LEVELS WINDS WITH THIS NEXT SYSTEM...
WHICH COULD HELP TEMPERATURES BE A A LITTLE COOLER AND DEWPOINTS
HIGHER COMPARED TO TODAY... BUT EVEN WITH THAT... THE STRONG WINDS
WILL STILL RESULT IN AN ENHANCED HIGHER FIRE DANGER THREAT.

IN THE LONGER TERM... COULD SEE COOLER AIR WORK INTO THE AREA
DURING THE SECOND HALF OF THE WEEK AS THE UPPER FLOW AMPLIFIES
WITH THE DEEPENING OF THE EASTERN U.S. TROUGH AND THE BUILDING OF
THE WESTERN RIDGE. ALONG WITH COOLING US DOWN SOME... THIS PATTERN
COULD AT LEAST TEMPORARILY GIVE US A BREAK FROM THE STRONG LOWER
LATITUDE STORM SYSTEMS THAT WEVE SEEN OVER THE PAST COUPLE OF
WEEKS... WHICH HAVE BROUGHT STRONG WINDS AND WARM TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  40  64  35 /   0   0   0   0
HOBART OK         77  36  65  35 /   0   0   0   0
WICHITA FALLS TX  80  40  69  38 /   0   0   0   0
GAGE OK           72  32  63  32 /   0   0   0   0
PONCA CITY OK     71  38  58  32 /  10   0   0   0
DURANT OK         78  47  70  36 /  10   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM CST THIS
     EVENING FOR OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-
     OKZ020-OKZ021-OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-
     OKZ028-OKZ029-OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-
     OKZ036-OKZ037-OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-
     OKZ044-OKZ045-OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
     OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
     OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
     OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
     OKZ030-OKZ031-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-
     OKZ039-OKZ040-OKZ041-OKZ042-OKZ044-OKZ045-OKZ046-OKZ050.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM CST THIS
     EVENING FOR OKZ004-OKZ005-OKZ006-OKZ007-OKZ008-OKZ009-
     OKZ010-OKZ011-OKZ012-OKZ013.

TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM CST THIS
     EVENING FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-
     TXZ089-TXZ090.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

&&

23/32
Hazardous weather outlook, Dec 31, 11:45 AM CST, 17 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST SAT DEC 31 2005

OKZ004>048-050>052-TXZ083>090-011200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
DRY AND STABLE CONDITIONS WILL PREVENT THUNDERSTORM DEVELOPMENT
THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY JANUARY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HIGH FIRE DANGER WILL EXIST AGAIN THIS AFTERNOON OVER WESTERN
NORTH TEXAS AND MUCH OF OKLAHOMA. A FIRE DANGER STATEMENT HAS BEEN
ISSUED WITH FURTHER DETAILS REGARDING AFTERNOON TEMPERATURES...
HUMIDITIES...AND WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A STRONG STORM SYSTEM WILL PASS THROUGH THE REGION ON SUNDAY...AND
ANOTHER WILL ARRIVE ON TUESDAY. MOISTURE AND INSTABILITY WILL REMAIN
TOO LIMITED FOR RAIN OR THUNDERSTORMS TO FORM WITH EITHER OF THE
SYSTEMS.

OTHER HAZARDOUS WEATHER...
A RED FLAG WARNING IS IN EFFECT FOR MUCH OF OKLAHOMA AND WESTERN
NORTH TEXAS FOR CRITICAL FIRE DANGER CONDITIONS ON SUNDAY. THE
WARNING IS GENERALLY SOUTH OF A LINE FROM ARNETT TO SEILING TO
HENNESSEY TO STILLWATER. A FIRE WEATHER WATCH IS IN EFFECT SUNDAY
FOR AREAS NORTH OF THAT LINE. AS LONG AS DROUGHT CONDITIONS
PERSIST...FIRE DANGER WILL REMAIN A CONCERN EACH DAY. THERE WILL
LIKELY BE SOME DAYS ON WHICH CRITICAL FIRE DANGER CONDITIONS WILL
EXIST OVER THE ENTIRE REGION. CURRENT INDICATIONS ARE THAT ANOTHER
STORM SYSTEM ON TUESDAY COULD AGAIN CREATE CRITICAL FIRE WEATHER
CONDITIONS. NO SIGNIFICANT PRECIPITATION IS FORECAST THROUGH THE
MIDDLE OF NEXT WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7AM
SUNDAY.

MWF

Nearby

Wind Advisories in Oklahoma, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.